# SDR RYNA201202010008

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 86,994 hours, 17,692 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: False Activation
- Location: Evac Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE LIGHT COME ON IN FLIGHT.  LIGHT WAS OFF ON ARRIVAL.  THE SYSTEM WAS CHECKED OUT PER MM 25-65-00.  NON DEFECTS WERE NOTED.  BOTTLE PRESSURE WAS IN THE GREEN BAND.  NO FURTHER ISSUES.
